... My girlfriend and I had unprotected sex on 2 consecutive days only one day after her period had ended on oct. 10th friday. so that saturday/sunday we had some unprotected sex and everything was okay, i didn't ejaculate inside of her. on the tuesday (oct. 14) she took plan b one step just as a precaution. about 6 or 7 days later she noticed some light spotting which then turned into her regular period flow the next day. this spotting and full bleeding lasted for a total of 2/3 days and now its done. we are unsure as to what this could be or if everything is okay. could she be pregnant? is this a symptom of plan b? any ideas?? specific answers would help a lot!!
Where you ejaculate means nothing. She can get pregnant before you ejaculate. To be safe you either need to use a condom or she needs to get on birth control. You can't depend on plan b as birth control. They are for emergencies. They will mess up her cycle. The bleeding was part of that. Her period will probably be late.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had unprotected sex 5 days after the start of my period. Took plan b. light bleeding a week later?
Posted 29 Jan 2014 • 2 answers
Posted 22 Jun 2014 • 1 answer
Posted 12 May 2015 • 3 answers
Posted 27 Dec 2015 • 0 answers
Posted 12 Feb 2016 • 2 answers